# SDR DL75E090846

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 39,387 hours, 13,714 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 346700000
- Part serial: 144489
- Condition: Shorted
- Location: Pitot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPT PITOT EICAS MSG CAPT.  PITOT LIGHT CAPT MAIN PITOT HEAT C/B FOUND POPPED.  ATTEMPTED ONE RESET PER ATL MTC C/B POPPED AGAIN.  REPLACED CAPTAINS PITOT PROBE PER MM LEAK AND OPS CHECK NORMAL.
